# SDR K11A2021122100107

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 74,639 hours, 45,785 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: RIGHT PACK TRIP UNABLE TO CONTROL CABIN PRESSURE UNTIL 10,000 FEET. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: REMOVED DEBRIS FROM AFT PIT DOOR, PERFORMED CABIN PRESSURIZATION CHECK IAW B737 AMM 21-31-00 OPS CHECK GOOD NO DEFECTS NOTED
